... sociable, more productive, but mess up your grammar? I noticed I seem to have problems writing,like a complete thought, spelling or saying a word twice like like, (example) or repeat mysef a lot. but everything else is fine. I do get tired now in the afternoon for about 3 hours, and 70 mg made me really tired, 60mg seems to be perfect but not long enough. I also noticed my blood pressure seems to raise the lower the dose, but the higher the dose, I feel more relax but tired and not productive. Does that make sense? I do need a stiulant because I would sleep all day if I didn't have one. Is this medictaion right for me? its been 3 months and I feel great, but it seems, my energy is going down and my grammar and repeating things is getting worst.i never actually had this porblem at all, so its like I gained eye contact, confidence and sociabity, but gained a repeating pattern of talking and bad grammar like a incomplete thought or repeat of words like i mentioned. I see my doctor next week, so I will tell her this, but I wanted to see if anybody else had these problems. Oh and I do sleep better now, I use to be a night owl or wake up all the time, I now go to bed by 11and sometimes i wake up at 4, sometimes at 10 am, it seems I've been getting tired lately and its harder to wake up.
Hello LITTLEDUDE. Not at all unusual what you are going through. Several members of the group, one named DOMO79, who has since closed his account went through much the same as what you are experiencing and as have several other members. Hopefully they will read your question and offer you thier experiences on taking Vyvance. Best of wishes, pledge
I would definitely talk with the doctor about your speech/grammar situation. I think she may try and adjust your dosage because Vyvanse is designed to make you feel more tired as the day goes on so that you will sleep better at night. If this isn't happening, you need to make her aware of this also. Hopefully she can help your situation without having to try you on something else. Good luck.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Posted 19 Nov 2014 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 22 Dec 2016 • 0 answers